MathSciNet Relay Station
MathSciNet bibliographic data
MR258663 05.35
Welsh, D. J. A. On matroid theorems of Edmonds and Rado. J. London Math. Soc. (2) 2 1970 251–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement